| Model Number |
15 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2022
Type of Reportable Event
Death
Event or Problem Description
The customer contacted stryker to report that their device was unable to read the patient's ecg through the paddles lead and patient ecg leads.Without this functionality the device would not have the ability to function in aed mode, and the need for defibrillation therapy may not be determined.As a result defibrillation therapy may be delayed or would not be available if needed.A backup device was used and when connected to the defibrillation electrodes already attached to the patient, the ecg was present.The patient did not survive.
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.The customer informed stryker that no further patient information is available.Patient fields in which information is not provided were intentionally left blank.Stryker performed an initial evaluation of the customer¿s device and was unable to duplicate the reported issue.Stryker performed a clinical review of the reported issue and determined there was insufficient data to determined the impact of the device use, therefore it is unknown if the device caused or contributed to the reported outcome.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
Stryker further examined the customer¿s device and was unable to duplicate the reported issue.Stryker download the electronic records from the device and was able to verify the reported issue.As a pre-caution stryker replaced the system and therapy pcb.After other unrelated repairs were completed, proper device operation was observed through functional and performance testing and the device was returned to the customer for use.
Event or Problem Description
Additional Manufacturer Narrative
Section b1 of the supplemental medwatch report (mfr report #0003015876-2022-01341-001).Indicates: adverse event/product problem.Product problem.Outcomes attributed to ae - blank.Section b1 of the supplemental medwatch report (mfr report #0003015876-2022-01341-001) should indicate: adverse event/product problem - adverse event and product problem.Outcomes attributed to ae - death.Section h1 of the supplemental medwatch report (mfr report #0003015876-2022-01341-001) indicates: type of reportable event - malfunction.Section h1 of the supplemental medwatch report (mfr report #0003015876-2022-01341-001) should indicate: type of reportable event - death.
Event or Problem Description